# SDR 95FDEA01886

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold Vlv
- Condition: Wired Closed
- Location: Nr 2 Tank
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO NR 2 FUEL TANK WITH NO CROSSFEED.  ENG BURN ONLY.  FOUND NR 2 MANIFOLD VALVE DEFERRED ON LOG PAGE 345931.  ALSO, FOUND WIRED IN CLOSED POSITION.  REPOSITIONED VALVE TO OPEN POSITION AND SECURED MANUAL HANDLE WITH SAFETY WIRE.  OKAY TO CONTINUE.  REMAINS DEFERRED OPEN.
